# SDR DHL2005788002

- Difficulty date: May 14, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT DOES NOT ILLUMINATE DURING THE STANDBY POWER CHECK.  RELAYS NR 10-60450-3 AND BACR13CG-2A. (NO HELP) RE-TERMINATED WIRE W508-075-10 TO ESSENTIAL BREAKER IAW WDM 24-52-01. LYS. CHECK  SERV IAW M/M 33-50-01.
